# SDR IPXA10558813

- Difficulty date: February 14, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 20,864 hours, 12,656 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, RT WING FUELING PANEL 621GB IS CORRODED UNDER THE GAUGES.  FUELING PANEL WAS REPLACED IAW MM 28-21-08-4.
